# SDR REXA2018102600989

- Difficulty date: October 10, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 26,567 hours, 17,405 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING EO R53581 SB 670BA-53-041 PART B DAMAGED LOWER FLANGE OF LT FS280 FLOORBEAM LBL 11 REPAIR IAW REO 690-53-11-1091.
